Skip to content
Includes Expert Content
Withdrawal
avatar
Rodnye posted:
I recently stop taking the anxiety medicine Paroxentine. I have been taking it for 5 months. Since I have stop taking it I have been experiencing what I can best describe as small shocking pain to my head ever 5min or so. I am wondering is that a normal thing to happen since I have stop taking that medicine?
Reply
 
avatar
Patricia Farrell, PhD responded:
The brand name for this medication is Paxil and the withdrawal process can include what patients have called "brain zaps" and many people talk about this.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.